U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

What do you advise if i started taking micronor (norethindrone) and i've bled for three weeks and countingshould i try a new pill?

1 doctor answer1 doctor weighed in
Dr. Robert Varady
A US doctor answeredLearn more
Not yet: I would recommend that you try to stick with the Micronor (norethindrone) or a few more weeks or even a month if you can. Often it takes time for the body to adjust to Micronor (norethindrone). If you switch now, it could lead to even longer irregularity
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.